Alert archive / Texas / Wind Advisories in 2009

Wind Advisory 1, NWS Fort Worth, TX

January 9, 200946 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Jan 9, 2009, 3:00 PM CST for 46 counties in Texas. It took effect at Jan 10, 2009, 12:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 9, 2009, 3:00 PM CST (21:00 UTC)
In effect from
Jan 10, 2009, 12:00 AM CST
Expired
Jan 10, 2009, 12:00 PM CST
In force
12 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.0 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2009-01-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2009-01-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 227 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
734 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
227 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KFWD 092100
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
300 PM CST FRI JAN 9 2009

...WIND ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT THROUGH NOON TOMORROW...

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-100500-
/O.NEW.KFWD.WI.Y.0001.090110T0600Z-090110T1800Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
300 PM CST FRI JAN 9 2009

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST
SATURDAY. 

A COLD FRONT WILL MOVE THROUGH NORTH TEXAS OVERNIGHT AND WILL
BRING STRONG NORTHERLY WINDS TO THE REGION. SUSTAINED WINDS OF 25
TO 30 MPH WITH GUST UP TO 40 MPH ARE LIKELY TONIGHT AND TOMORROW
MORNING. THE STRONG WINDS WILL INITIALLY BEGIN IN NORTHWEST
PORTIONS OF NORTH TEXAS AROUND MIDNIGHT AND SURGE SOUTH THROUGHOUT
THE OVERNIGHT HOURS. THE STRONG PRESSURE GRADIENT RESPONSIBLE FOR
THE GUSTY WINDS WILL WEAKEN AROUND NOON TOMORROW WHICH WILL ALLOW
THE SUSTAINED WINDS TO DROP BELOW 25 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$

85/NH
3 follow-up statements
000 
WWUS74 KFWD 100345 AAA
NPWFWD

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
945 PM CST FRI JAN 9 2009

...WIND ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT THROUGH NOON
TOMORROW...

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101200-
/O.CON.KFWD.WI.Y.0001.090110T0600Z-090110T1800Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
945 PM CST FRI JAN 9 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST
SATURDAY.

A COLD FRONT WILL CONTINUE MOVING THROUGH NORTH TEXAS OVERNIGHT...
WITH STRONG NORTHERLY WINDS IN ITS WAKE. SUSTAINED WINDS OF 25 TO
35 MPH WITH GUSTS IN EXCESS OF 40 MPH ARE LIKELY TONIGHT AND
SATURDAY MORNING. THE STRONG PRESSURE GRADIENT RESPONSIBLE FOR
THE GUSTY WINDS WILL WEAKEN SATURDAY...AND BY MIDDAY...SUSTAINED
WIND SPEEDS WILL FALL BELOW ADVISORY CRITERIA.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 25 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. RESIDENTS MAY WISH TO TAKE
ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG
WINDS.

$$

25
000 
WWUS74 KFWD 101130
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
530 AM CST SAT JAN 10 2009

...WIND ADVISORY IS IN EFFECT THROUGH NOON TODAY FOR ALL OF NORTH
TEXAS... 

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101800-
/O.CON.KFWD.WI.Y.0001.000000T0000Z-090110T1800Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
530 AM CST SAT JAN 10 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

THE NATIONAL WEATHER SERVICE HAS ISSUED A WIND ADVISORY WHICH
REMAINS IN EFFECT UNTIL NOON CST TODAY FOR ALL OF NORTH TEXAS.

A COLD FRONT MOVED THROUGH NORTH TEXAS OVERNIGHT...USHERING IN
STRONG NORTHERLY WINDS IN ITS WAKE. SUSTAINED WINDS OF 20 TO 30
MPH WITH GUSTS TO 40 MPH WILL CONTINUE THROUGH THE MORNING HOURS.
THE STRONG PRESSURE GRADIENT RESPONSIBLE FOR THE GUSTY WINDS WILL
WEAKEN BY MIDDAY AND FALL BELOW ADVISORY CRITERIA.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 25 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. RESIDENTS MAY WISH TO TAKE
ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$

13
000 
WWUS74 KFWD 101733
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1133 AM CST SAT JAN 10 2009

...WIND ADVISORY WILL EXPIRE AT NOON...

.THE STRONG WINDS BEHIND THE FRONT HAVE MODERATED...AND WILL
CONTINUE TO DECREASE SLOWLY UNTIL SUNSET WHEN THEY WILL BECOME
LESS THAN 10 MPH. THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101845-
/O.EXP.KFWD.WI.Y.0001.000000T0000Z-090110T1800Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
1133 AM CST SAT JAN 10 2009

...WIND ADVISORY WILL EXPIRE AT NOON CST TODAY...

THE WIND ADVISORY WILL EXPIRE AT NOON CST TODAY. 

THE STRONG WINDS BEHIND THE FRONT HAVE MODERATED...AND WILL
CONTINUE TO DECREASE SLOWLY UNTIL SUNSET WHEN THEY WILL BECOME
LESS THAN 10 MPH. THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE..

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Jan 9, 2:50 PM CST, 10 minutes earlier.

Area forecast discussion, Jan 9, 2:50 PM CST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
250 PM CST FRI JAN 9 2009

.DISCUSSION...
OUR NEXT COLD FRONT IS ON ITS WAY AND CURRENTLY EXTENDS ALONG A
LINE FROM KANSAS CITY TO CHILDRESS TO MIDLAND. CURRENT FORECAST
BRINGS THE FRONT INTO THE NORTHWESTERN COUNTIES AROUND 9 PM...THROUGH
THE METROPLEX AROUND 11 PM AND THEN THROUGH THE ENTIRE CWA BY 4 AM.
TIGHT PRESSURE GRADIENT BEHIND THE FRONT WILL CAUSE WINDS TO BE
GUSTY OVERNIGHT AND INTO TOMORROW MORNING. WILL ISSUE A WIND
ADVISORY FOR ALL OF NORTH TEXAS BEGINNING AT MIDNIGHT AND LASTING
THROUGH NOON TOMORROW.

LLJ HAS INCREASED MOISTURE IN THE EASTERN AND SOUTHERN ZONES
TODAY AND LIGHT RAIN MAY DEVELOP ALONG THE FRONT AS IT MOVES
THROUGH OVERNIGHT MAINLY EAST OF A PARIS TO CORSICANA TO MILAM
LINE. TEMPERATURES THIS WEEKEND BEHIND THE FRONT WILL BE SLIGHTLY
BELOW NORMAL WITH A FREEZE LIKELY ACROSS NORTH TEXAS SUNDAY
MORNING.

THE EXTENDED FORECAST IS VERY TRICKY DUE TO DISCREPANCIES IN THE
GLOBAL MODELS. PREVIOUS FORECASTS HAVE ADVERTISED MUCH COLDER WEATHER
IN STORE FOR NORTH TEXAS TOWARDS THE END OF NEXT WEEK. THE GFS
AMPLIFIES A RIDGE ALOFT OVER THE WEST COAST AND AS FAR NORTH INTO
ALASKA WHICH WILL ALLOW BITTER COLD ARCTIC AIR TO DROP DOWN INTO
THE CONUS. ONLY PROBLEM WITH THIS PATTERN IS THE POSITION OF THE
TROUGH DOWNSTREAM OF THE RIDGE CENTERED OVER THE EASTERN CONUS.
THIS IMPLIES MUCH OF THE COLD AIR WILL HEAD EAST OF NORTH TEXAS
INTO THE TENNESSEE VALLEY. CURRENT THINKING IS IT WILL BE COLD BUT
WILL SIDE WITH THE MORE PLAUSIBLE ECMWF/UKMET/CANADIAN SOLUTIONS.
THESE MODELS SUGGEST A PIECE OF ARCTIC AIR WILL ACTUALLY INVADE
NORTH TEXAS EARLIER IN THE WEEK AS A POSITIVELY TILTED TROUGH
MOVES THROUGH THE CENTRAL PLAINS MONDAY NIGHT. THIS SOLUTION MAKES
THE MOST SENSE IN REGARDS TO POSITIONING OF THE HIGH PRESSURE AND
SUBSEQUENT TROUGH OVER THE CONUS.

LATEST FORECAST WILL UNDERCUT MOS SIGNIFICANTLY FOR TUESDAY AND
WEDNESDAY AND WILL REFLECT THE ECMWF. FOR THE END OF NEXT
WEEK...WENT SLIGHTLY ABOVE MEX MOS NUMBERS AS THE COLDEST AIR IN
THE PAST 2 YEARS SEEMS UNLIKELY AS INDICATED BY THE GFS.

85/NH

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  40  53  30  60  35 /  10   0   0   0   0
WACO, TX              43  52  31  61  33 /  10   0   0   0   0
PARIS, TX             38  49  28  55  33 /  20  10   0   0   0
DENTON, TX            36  51  26  60  32 /  10   0   0   0   0
MCKINNEY, TX          36  50  26  58  32 /  10   0   0   0   0
DALLAS, TX            38  51  30  59  35 /  10   0   0   0   0
TERRELL, TX           39  51  29  58  32 /  10   5   0   0   0
CORSICANA, TX         42  53  30  57  33 /  20  10   0   0   0
TEMPLE, TX            43  52  32  59  31 /  10   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM MIDNIGHT TONIGHT TO 12 PM CST SATURDAY FOR
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

RED FLAG WARNING UNTIL 6 PM CST THIS AFTERNOON FOR TXZ091-100-
101-115-116-129-130-141.

&&

84/85
Hazardous weather outlook, Jan 9, 2:47 PM CST, 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
247 PM CST FRI JAN 9 2009

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
247 PM CST FRI JAN 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
A RED FLAG WARNING REMAINS IN EFFECT THROUGH 6 P.M. FOR THE AREA
ALONG AND WEST OF A COMANCHE...MINERAL WELLS...TO BOWIE LINE. LOW
RELATIVE HUMIDITIES...GUSTY SOUTH AND SOUTHWEST WINDS...AND DRY
VEGETATION WILL CREATE A CRITICAL FIRE DANGER IN THIS AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THERE WILL BE AN ELEVATED FIRE DANGER SATURDAY MAINLY ALONG AND
WEST OF I-35 DUE TO GUSTY NORTHWEST WINDS...RELATIVE HUMIDITIES
BELOW 35 PERCENT AND DRY VEGETATION. INCREASED FIRE DANGER IS
EXPECTED MONDAY AND WEDNESDAY DUE TO STRONG WINDS AND DRY AIR
BEHIND COLD FRONTS EXPECTED THOSE DAYS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 4:59 AM CSTRed Flag WarningFWDComanche, Eastland, Erath, Jack, Montague, Palo Pinto and 2 more13 hr

Nearby

Wind Advisories in Texas, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.